# SDR REXA2021062900478

- Difficulty date: June 14, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 15,542 hours, 11,287 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP2
- Condition: Corroded
- Location: Bs 280 Lbl 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM CORRODED AT RBL 9 WL 72.  R/R UNSERVICEABLE 280 BEAM WITH SERVICEABLE BEAM @ RBL 9.0 WL 72 IAW CRJ 900 SRM 51-40-11-001-001(A01), 51-42-06-001-001(A01),  51-42-21-001-001(A01), AND 51-42-63-001-001(A01).
